Pain Relievers and Diverticulitis Risk

October 25, 20261 min readBy PinGallery

Regular use of certain pain relievers, such as nonsteroidal anti inflammatory drugs, has been associated with a higher risk of diverticular complications.

Do not stop prescribed medications on your own. Talk with your doctor about the safest pain relief options for your situation.

Pin Tip

Keep a list of every medication you take, including over the counter products.

Talk to Your Doctor

This pin shares general health information, not medical advice. Diverticular disease affects people differently, so follow the diet and treatment plan your own doctor recommends.

When to Get Help Quickly

Seek prompt medical care for severe or worsening abdominal pain, fever, persistent vomiting, rectal bleeding, or being unable to keep fluids down. Call 911 for severe pain with signs of an emergency.

Quick Reminder

Keep a simple food and symptom journal. Patterns can help you and your doctor make better decisions.

Save this pin on PinGallery for easy reference, and explore more health and wellness information for Ohio families.

#colon health#digestive health#Diverticulitis#diverticulitis risk#gut health#medication safety#NSAIDs#pain relievers#pharmacy questions#PinGallery pins
More from Diverticulitis

Keep exploring.

See all